Stationary solitons of a three-wave model generated by Type II second-harmonic generation in quadratic media

Zhi-You Chen, Yong Li Tang

Research output: Contribution to journalArticle

Abstract

In this paper, we prove the uniqueness of stationary standing wave solutions of an optical model generated by Type II Second Harmonic Generation (SHG) with behaviors tending to zero at infinity under certain conditions on parameters. In addition, we provide the same issues for the Dirichlet boundary value problems on the ball centered at the origin. A classification of solutions for radial case is also established.

Original languageEnglish
Pages (from-to)3367-3389
Number of pages23
JournalJournal of Differential Equations
Volume266
Issue number6
DOIs
Publication statusPublished - 2019 Mar 5

Fingerprint

Dirichlet Boundary Value Problem
Second Harmonic Generation
Standing Wave
Harmonic generation
Solitons
Boundary value problems
Ball
Uniqueness
Infinity
Zero
Model

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{07e3a2e990f4412d97a0fac7705f02d6,
title = "Stationary solitons of a three-wave model generated by Type II second-harmonic generation in quadratic media",
abstract = "In this paper, we prove the uniqueness of stationary standing wave solutions of an optical model generated by Type II Second Harmonic Generation (SHG) with behaviors tending to zero at infinity under certain conditions on parameters. In addition, we provide the same issues for the Dirichlet boundary value problems on the ball centered at the origin. A classification of solutions for radial case is also established.",
author = "Zhi-You Chen and Tang, {Yong Li}",
year = "2019",
month = "3",
day = "5",
doi = "10.1016/j.jde.2018.09.004",
language = "English",
volume = "266",
pages = "3367--3389",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "6",

}

Stationary solitons of a three-wave model generated by Type II second-harmonic generation in quadratic media. / Chen, Zhi-You; Tang, Yong Li.

In: Journal of Differential Equations, Vol. 266, No. 6, 05.03.2019, p. 3367-3389.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Stationary solitons of a three-wave model generated by Type II second-harmonic generation in quadratic media

AU - Chen, Zhi-You

AU - Tang, Yong Li

PY - 2019/3/5

Y1 - 2019/3/5

N2 - In this paper, we prove the uniqueness of stationary standing wave solutions of an optical model generated by Type II Second Harmonic Generation (SHG) with behaviors tending to zero at infinity under certain conditions on parameters. In addition, we provide the same issues for the Dirichlet boundary value problems on the ball centered at the origin. A classification of solutions for radial case is also established.

AB - In this paper, we prove the uniqueness of stationary standing wave solutions of an optical model generated by Type II Second Harmonic Generation (SHG) with behaviors tending to zero at infinity under certain conditions on parameters. In addition, we provide the same issues for the Dirichlet boundary value problems on the ball centered at the origin. A classification of solutions for radial case is also established.

UR - http://www.scopus.com/inward/record.url?scp=85052974781&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85052974781&partnerID=8YFLogxK

U2 - 10.1016/j.jde.2018.09.004

DO - 10.1016/j.jde.2018.09.004

M3 - Article

VL - 266

SP - 3367

EP - 3389

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 6

ER -